Electron. J. Diff. Equ., Vol. 2016 (2016), No. 206, pp. 1-17.

Existence of solutions for p-Laplacian-like differential equation with multi-point nonlinear Neumann boundary conditions at resonance

Le Xuan Truong, Le Cong Nhan

This work concerns the multi-point nonlinear Neumann boundary-value problem involving a p-Laplacian-like operator
 (\phi( u'))' = f(t, u, u'),\quad t\in (0,1), \cr
 u'(0) = u'(\eta), \quad \phi(u'(1)) = \sum_{i=1}^m{\alpha_i \phi(u'(\xi_i))},
where $\phi:\mathbb{R} \to \mathbb{R}$ is an odd increasing homeomorphism with $\phi(\pm \infty) = \pm \infty$ such that
 0<\alpha(A):=\limsup_{s\to +\infty}\frac{\phi(A + s)}{\phi(s)} <\infty,
 \quad \text{for } A >0.
By using an extension of Mawhin's continuation theorem, we establish sufficient conditions for the existence of at least one solution.

Submitted December 24, 2014. Published July 29, 2016.
Math Subject Classifications: 34B10, 34B15.
Key Words: Continuation theorem; p-Laplacian differential equation; resonance.

Show me the PDF file (281 KB), TEX file for this article.

Le Xuan Truong
Division of Computational Mathematics and Engineering
Institute for Computational Science
Ton Duc Thang University
Ho Chi Minh City, Vietnam
email: lexuantruong@tdt.edu.vn
Le Cong Nhan
Mathematic Department
An Giang University
18 Ung Van Khiem Str, An Giang, Vietnam
email: lcnhanmathagu@gmail.com

Return to the EJDE web page